# SDR DALA2025050703554

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,487 hours, 35,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 4L DOOR UNUSUALLY DIFFICULT TO ARM AND AS IT IS ARMED THE DOOR OPEN LEVER MOVES TOWARDS OPEN. CORRECTIVE ACTION: INSP DOOR SLIDE ASSY FOUND GIRT BAR DETACHED FROM DOOR CARRIAGE ASSY. INSTALLED GIRT BAR ASSY TO DOOR IAW B757 AMM 25 -66. DOOR OPS NML, ALL RII'S FOR THIS TASK C/W. (7031200)
